# SDR GTIA2019102874737

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 52,944 hours, 24,888 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD B ELEC PUMP OUT -PER TSM 29-12-00-810-806-A. R+R BLUE ELECTRIC PUMP IAW AMM 29-12-51. PERFORMED BLEEDING PROCEDURES IAW AMM 29-00-00. PERFORMED FUNCTIONAL CHECK OF BLUE ELECTRIC PUMP IAW 29-12-00. FUNCTIONAL AND LEAK CK OK. NO DEFECT NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE
